Skip to Main content Skip to Navigation
Journal articles

Variational inequalities and the pricing of American options

Abstract : This paper is devoted to the derivation of some regularity properties of pricing functions for American options and to the discussion of numerical methods, based on the Bensoussan-Lions methods of variational inequalities. In particular, we provide a complete justification of the so-called BrennanSchwartz algorithm for the valuation of American put options.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01667008
Contributor : Lapeyre Bernard Connect in order to contact the contributor
Submitted on : Tuesday, December 19, 2017 - 9:20:13 AM
Last modification on : Tuesday, October 19, 2021 - 4:07:27 PM

Links full text

Identifiers

`

Citation

Patrick Jaillet, Damien Lamberton, Bernard Lapeyre. Variational inequalities and the pricing of American options. Acta Applicandae Mathematicae, Springer Verlag, 1990, 21 (3), pp.263 - 289. ⟨10.1007/BF00047211⟩. ⟨hal-01667008⟩

Share

Metrics

Record views

796